# SDR YENA20150517122

- Difficulty date: May 17, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N203JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000023
- Aircraft time: 26,232 hours, 16,192 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Warning Message
- Condition: Activated
- Location: Cockpit
- Part time: 22,161 hours, 13,458 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE, DURING CRUISE SPDA FAIL ADVISORY MESSAGE FL360 ACCOMPANIED BY FUEL FEED 1 FAULT ADVISORY MESSAGE. PERFORMED QRH PROCEDURE. RESET NOT SUCCESSFUL. MESSAGE REMAIN DISPLAYED AC PUMP 1 PROVIDING FUEL FLOW TO ENG #1. EJECTOR PUMP 1 IS OFF. DURING ABOVE MALFUNCTION DC FUEL PUMP WAS ON PROVIDING FUEL TO ENG 2.  APPROXIMATELY EVERY 1 MINUTE EJECTOR PUMP 2 TURNED ON FOR 5 -10 SECONDS WITH DC PUMP OFF.  THEN DC PUMP TURNED ON FOR A MINUTE WITH EJECTOR PUMP 2 BACK OFF. THEN ALTERNATED THROUGHOUT THE REST OF THE FLIGHT. R & R MICRO COMMS MODULE SPDA2 SLAT 8 IAW AMM 24-61-07. PERFORMED BOTH ENGS RUN IAW AMM 71-00-00. OPS CHECK GOOD, NO DEFECTS NOTED.
